Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Elliptic curves over finite fields. II

Authors: I. Borosh, C. J. Moreno and H. Porta
Journal: Math. Comp. 29 (1975), 951-964
MSC: Primary 14G15; Secondary 14K15
MathSciNet review: 0404264
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class groups of certain elliptic function fields without complex multiplications are computed. Questions about the structure of these groups and the arithmetical nature of their orders are considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 14G15, 14K15

Retrieve articles in all journals with MSC: 14G15, 14K15

Additional Information

Keywords: Elliptic curves, modular forms, finite fields, traces of Frobenius
Article copyright: © Copyright 1975 American Mathematical Society